Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


lipodystrophy,and new-fill,help from doctors
Jan 28, 2002

hello doctor.

i am one of the very few people in the u.s able to get a full treatment for fascial wasting ,with "new-fill".i had used every other option,none was as natural and long-lasting. yes i am thrilled... here is my question/plea,the hiv poz community needs everyone with connections, with the medical community and the media to help spread news of our plight.could you please,help us. someone among our contacts will have the right idea, or connections to help get our plights, some media exposure. myself and many others, have entertained thoughts of stopping hiv meds ,just to stop the horrible side-effects of fascial wasting.as we live longer lives, we will need to be able to support ourselves.having a job in the public eye, will require us not to look or feel like "the walking dead" please doctor,any help getting this subject media exposure may help the f.d.a realize how important this procuct is for us. they are not concerned over a safety issue. many of us suffer, while they debate as to weither new-fill is a drug or device. please help us get new-fill back and available.

Response from Dr. Henry

Thank you for your heartfelt plea. Hopefully others will see your message and help push the right buttons. The ACTG has been working to help make liposytrophy issues a priority but we have a long way to go. KH



Previous
Hives as Side Effect?
Next
i wich to know about animia and what system is affected by it thanks dude

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement